≡ ▼ LINKS
ABC Homeopathy Forum

 

The ABC Homeopathy Forum

Tinnitis and Anxiety Page 8 of 7

This is an internet forum. Assume posts are not from medical professionals.
Dear Soul_Spirit

I am feeling more Headache and darkness before eyes when standing up and little bit vertigo. And pressure on nose and eyes. Yesterday i could not sleep while i took Ativan 2 mg.
Please advise.
Thanx
 
anacardium1 2 months ago
Dear Soul_Spirit

Please reply me, i am waiting.

Thanks
 
anacardium1 2 months ago
Please reply me i am waiting

Thanxx
 
anacardium1 last month
If you click soul- spirit name, you will see his last
Posts were may 12. No idea if he is ever returning on here.
Unfortunately, this happens a lot with new people
On the forum offering advice and he has no
Email or way to contact him.
 
simone717 last month
Dear simone717

Can you help me. I think you read my all posts and I request you please help me in curing these symptoms

Regards
 
anacardium1 last month
Hi Anacardium,

I suggest you post your user name and thread title onto
A post where Maheeru has answered, or where
Dr. jitesh has answered and ask them if they
Can help and have time. You need a very experienced
Person to go over your case.
 
simone717 last month

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.